# SDR CHQA201100265

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 22,335 hours, 17,867 cycles
- Engine: Allsn AE3007A
- Engine time: 15,941 hours, 13,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE LEFT OMEGA BEAM BETWEEN FRAMES 23 AND 24 IN CENTER FUSE I.  MAINTENANCE REPAIRED THE LEFT OMEGA BEAM BETWEEN FRAME 14 AND FRAME 25 IN ACCORDANCE WITH ETD2011-145-101741.
